Sexual Health Community
Can you recover your Libido after Implanon ??
About This Community:

This forum is patient support community for questions discussing Birth Control, Fetishes, Foreplay, Intimacy, Masturbation, Orgasms, Partners and Relationships, Pornography, Positive and Negative Sexual Experiences, Virginity, Safe Sex, Sexual Orientation, Sexual Surrogates, Sexual Positions, stimulation, and toys. This forum is not for STD or HIV related questions. For these questions, please visit our STD or HIV forums.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can you recover your Libido after Implanon ??

I used Implanon as my contraceptive for the full three years. Once it was removed i ended up being prescribed anti-depressants for my 'depression'- to cut a long story short, it turned out after the years of using implanon, my ovaries were asleep and my hormone levels were non-existant. I was taken off everything, the pill, the anti-depressants.. finally, i am at a stage where my mood has returned to normal, i no longer feel down and depressed. The problem is that my sex drive is non- existant. I am married 4 months, off all forms off contraception since September and i still haven't returned to normal. I am desperate.. my husband and I argue about it, i feel bad for him, its not his fault and he shouldn't have to go through this, neither of us should...  will it come back ? and there anything that i can do or take to help it come back ? Thanks in advance...
2 Comments Post a Comment
Blank
Avatar_m_tn
Hi Amanda, So if your libido is down then you could try some DHEA its a hormone that can be brought over the counter, It will boost your testosterone, lift your libido and kick up your energy levels, but please read up about it first as it can have the odd funny side effects for the odd person, just google DHEA for women and have a good read, if you do deside to try it just start a a low dose say 25mg a day, and build it up from there, and if you get a side effect just come off it, its that easy.
My wife has one a day and me I'm on 75 mg a day, try taken it first thing in the morning, reason its when your own bodys is at its highest.
Take care
Good Luck
Blank
1340994_tn?1374197577
Hi!  I am sorry you are having this problem.  One thing I have noticed is that if vaginal flora gets out of balance, dryness and inflammation results, and you lose interest in sex.  

I am a big fan of the copper IUD.  Everything has possible side effects, but the copper IUD has no hormones.  It does increase bleeding for a year or so.  It can migrate out of place.  Other than that, it is great, and that's a shorter list than anything else I'm aware of unless condoms work for you.

I suggest you take a whole-food type supplement and a probiotic.  Try using an antifungal cream.  After a course of that try moisturizine with aloe vera or a special lubricating insert to see if it increases sensitivity and interest.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
139792_tn?1299416777
Blank
Dalubaba
Indore, India
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC